# SDR N6WA2012071104

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N10253
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,991 hours, 12,289 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE IN FLIGHT.  R & R PROXIMITY SENSOR PX101 IAW AMM 52-70-04.  OPS TESTED GOOD.
